# SDR FDEA201104211543

- Difficulty date: April 21, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK 2L CORRODED AT FR 16A 10 SQ IN REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, REMOVED SEAT TRACK IAW SRM 51-40-21.  FABRICATED NEW SEAT TRACK IAW SRM 51-40-44 , INSTALLED FABBED SEAT TRACK IAW SRM 51-40-21
